MathSciNet Relay Station
MathSciNet bibliographic data
MR2424507 92D15 (68R10)
Alekseyev, Max A.; Pevzner, Pavel A. Multi-break rearrangements and chromosomal evolution. Theoret. Comput. Sci. 395 (2008), no. 2-3, 193–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement